# SDR SIMA20190626003

- Difficulty date: June 26, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 21,215 hours, 15,193 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL AFT CARGO CAUTION MESSAGE IN FLIGHT. C/A-DEFERRED DOOR IND PER MEL 52-09. EXP 7/6/19. C/W OPS CK 52-31-00 OPS CK GOOD REF FIM 52-70-02 NO DEFECTS NOTED AT THIS TIME (AMM ) MEL RESTORED
